MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-4600-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Erythema (1840)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced erosion at the burr hole cover site showing signs of redness around the wound.The patient underwent a revision procedure where the wound was cleaned and antibiotics were administered.The patient was doing well postoperatively.
 
Additional Manufacturer Narrative
Block b3 date of event: approximated based on the date the manufacturer became aware of the event - exact event date is unknown.Additional suspect medical device component involved in the event: model: db-4600-c.Serial: na batch: 37686467.Catalog description: suretek burr hole cover kit.Udi: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3 date of event: approximated based on the date the manufacturer became aware of the event - exact event date is unknown.Additional suspect medical device component involved in the event: model: db-4600-c serial: na batch: 37686467 catalog description: suretek burr hole cover kit udi: (b)(4).The devices were not returned as they remain implanted in the patient.As such, physical analysis has not been conducted in our laboratory.A review of the manufacturing records associated with these devices indicated that they were successfully processed according to requirements.The dhr did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.A labelling review was performed based on the dfu and it did not reveal any anomalies as it states implanted device components (stimulator, lead, or lead extension) may move from original implanted location or wear through the skin, which may lead to the need for additional surgery.Additionally, implant site complications such as poor healing, redness, warmth, swelling or wound reopening are known risks with the use of deep brain stimulation (dbs).The devices were not returned as they remain implanted in the patient.As such, physical analysis has not been conducted in our laboratory.However, a labeling review was conducted.This review determined that the reported event of erosion is a known risk associated with the use of deep brain stimulation (dbs) as documented in the instructions for use (ifu).

Brand Name
SURETEK?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24619683
Report Number3006630150-2026-01566
Device Sequence Number21366714
Product Code PJS
UDI-Device Identifier08714729820802
UDI-Public(01)08714729820802(17)251112(10)32585845
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/12/2025
Device Model NumberDB-4600-C
Device Catalogue NumberDB-4600-C
Device Lot Number32585845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/29/2026
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale